# SDR SWAA2024032768163

- Difficulty date: March 27, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 55,249 hours, 31,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL FWD CABIN EMERGENCY EXIT LIGHTS DO NOT STAY LIT.<[01] 01 - REMOVED AND REPLACED PER [AMM 33-51-06-960-805-NG (POWER SUPPLY - BATTERY PACK REPLACEMENT - PERMANENT)]
